# SDR SIMA20150220013

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 30,277 hours, 21,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BOARDING, NOTICED THAT EMER LIGHTS ON MSG, SHOWING WHILE IN ARM POSITION.  CYCLED BOTH FLIGHT ATTENDANT SWITCH & COCKPIT SWITCH LIGHTS ALWAYS ON IN THE ARM POSITION.  CYCLED CB'S S11, POWER SENSORS, & U3 EMER LIGHT.  WITH APU POWERED, EMER TROUBLE SHOT, OPERATIONS CHECKED OK FROM FLIGHT ATTENDANT & COCKPIT SWITCHES IAW AMM TASK 33-51-00-210-802.  CONFIG A010 OK FOR SERVICE.
